MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number 10445098
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens customer care center (ccc) and reported a discordant, falsely elevated cardiac troponin i (ctni) patient result was obtained on a dimension vista 500 system.Siemens headquarters support center (hsc) reviewed the instrument data.No product non-conformance was identified with the assay or instrument.Sample id 2102303748a was producing troponin (ctni) results flagged with a measurement error.The customer did not initially follow the dimension vista operator's guide instructions for handling the sample and diluted the sample 1:5 using the onboard sample diluent.When this is done onboard, the lowest reportable value of this type of dilution is <0.075 ng/ml.The customer reported the value of 0.075 ng/ml (0.08 ng/ml) to the physician before following the operator's guide instructions for troubleshooting the measurement error flag using dilution of a sample with a known value.Following the operator's guide instructions, the customer was able to determine that the patient had an interferent that was affecting the ctni assay.The cause of event is operator use error in not recognizing the instrument result was <0.075 ng/ml and by not following the operator's guide instructions for handling a measurement error flag prior to reporting an incorrect result.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
A discordant, falsely elevated cardiac troponin i (ctni) result was obtained on a patient sample on a dimension vista 500 system.The discrepant result was reported to the physician(s).The sample was repeated with dilutions on the same system and an alternate dimension vista.No corrected result was obtained or reported.The patient was released from the facility by the physician.There was no allegation of patient harm due to the discordant elevated ctni result.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key11340177
Report Number2517506-2021-00058
Device Sequence Number19501039
Product Code MMI
UDI-Device Identifier00842768015151
UDI-Public00842768015151
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K063756
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2021
Device Model Number10445098
Device Catalogue NumberK6421 SMN 10445098
Device Lot Number20309BD
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2021
Initial Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1